| Catalog Number |
MZ9226 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero extension set had flow issues.The following information was provided by the initial reporter: the crrt circuit had increasing clot burden and filter pressures throughout the day.The epo line had been changed earlier that day.
Event or Problem Description
No further information was provided.
Additional Manufacturer Narrative
It was reported by the customer that hte rn noticed pool of liquid under iv pump and then noticed dripping from where the syringe connects to the tubing.One sample was received.A fluid push was attempted on the sample and there was no fluid flow.Further investigation under magnification indicates that there is a possible solvent blockage in the fluid line.The customer complaint of fluid blockage was confirmed.The customer complaint of leakage could not be confirmed because there was no flow through the sample.The investigation was forwarded to manufacturing for root cause analysis.After the investigation, it was determined that the occlusion between female luer and nac zero could be related to excess of solvent due to an incorrect solvent application by the assembler.Additionally, the failure mode was not detected during the production process since the 100% flow test was not correctly carried out as is established in the standard work instruction.A quality notification was created to address the failure.Non-conforming material was identified and segregated, and defective material was sorted and inspected.The reported product was discontinued at the manufacturing location of the identified batch.Finally the standard work instruction was updated at the remaining manufacturing location to assure the correct assembly between components.A device history record review for model mz9226 lot 24079130 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.